# SDR DCG2006F00004

- Difficulty date: August 25, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N798JH
- Make and model: Snias AS350BA
- Aircraft serial: 1548
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 935B
- Condition: Coked
- Location: Gas Generator
- Part time: 11,217 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE DAY, THE PILOT COULD NOT START THE ENGINE.  INSPECTED ENGINE ASSY AND FOUND THE GAS GENERATOR LOCKED UP DUE TO COKING FROM THE FUEL INJECTION MANIFOLD.  REMOVE THE ENGINE ASSY AND ASSIST TECH IN REPLACING THE FUEL INJECTION MANIFOLD.  (K)
